# SDR ASAA2016062017098

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,477 hours, 10,254 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17CN80
- Condition: Failed
- Location: Cocpkit
- Part time: 27,971 hours, 8,292 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLICKING NOSE HEARD FROM AROUND MCP SEEMED TO ONLY MAKE NOSE WHILE IN CLOUDS WE WERE AT FL360, -45 DEGREES CELSIUS.  ACFT GROUNDED. REPLACED MCP PANEL IAW AMM 22-11-34-401, RAN LAND VERIFY TEST IAW AMM 21-11-00-201 AND HGS IAW AMM 34-36-00.  ACFT REMAINS HGS AND AUTOLAND CAT III.
